Solutions périodiques des systèmes non conservatifs périodiquement perturbés
Bulletin de la Société Mathématique de France, Volume 113 (1985), p. 387-402
@article{BSMF_1985__113__387_0,
     author = {Nkashama, M.N.},
     title = {Solutions p\'eriodiques des syst\`emes non conservatifs p\'eriodiquement perturb\'es},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     pages = {387-402},
     doi = {10.24033/bsmf.2040},
     zbl = {0607.34041},
     mrnumber = {87i:34046},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1985__113__387_0}
}
Nkashama, M.N. Solutions périodiques des systèmes non conservatifs périodiquement perturbés. Bulletin de la Société Mathématique de France, Volume 113 (1985) pp. 387-402. doi : 10.24033/bsmf.2040. http://www.numdam.org/item/BSMF_1985__113__387_0/

[1] Ahmad (S.). - An existence theorem for periodically perturbed conservative systems, Michigan Math. J., vol. 20, 1973, p. 385-392. | MR 49 #10971 | Zbl 0294.34029

[2] Amann (H.). - On the unique solvability of semi-linear operator equations in Hilbert spaces, J. Math. pures et appl., vol. 61, 1982, p. 149-175. | MR 83k:47049 | Zbl 0501.47024

[3] Amaral (L.) and Pera (M. P.). - On periodic solutions of non-conservative systems, Nonlinear Analysis, Theory, Methods and Appl., vol. 6, 1982, p. 733-743. | MR 84k:58063 | Zbl 0532.47052

[4] Bates (P. W.). - Solutions of nonlinear elliptic systems with meshed spectra, Nonlinear Analysis, Theory, Methods and Appl., vol. 4, 1980, p. 1023-1030. | MR 82a:47056 | Zbl 0456.35050

[5] Brown (K. J.) and Lin (S. S.). - Periodically perturbed conservative systems and a global inverse function theorem, Nonlinear Analysis, Theory, Methods and Appl., vol. 4, 1980, p. 193-201. | MR 81b:34030 | Zbl 0428.34015

[6] Chow (S. N.) and Lasota (A.). - On boundary value problems for ordinary differential equations, J. Diff. Eq., vol. 14, 1973, p. 326-337. | MR 48 #8935 | Zbl 0285.34009

[7] Chow (S. N.), Hale (J. K.) and Mallet-Paret (J.). - Applications of generic bifurcation I, Arch. Rat. Mech. An., vol. 59, 1975, p. 159-188. | MR 52 #11675 | Zbl 0328.47036

[8] Dunford (N.) and Schwartz (J. T.), Linear Operators, vol. 1, Inter-science Publishers, Wiley, New York, 1964. | Zbl 0084.10402

[9] Iannacci (R.) and Nkashama (M. N.). - Periodic solutions for some forced second order Lienard and Duffing systems, Bol. Un. Mat. Italiana, vol. 4-B, 1985, p. 557-568. | MR 87a:34040 | Zbl 0627.34043

[10] Kannan (R.), Periodically perturbed conservative systems, J. Differential Equations, vol. 16, 1974, p. 506-514. | MR 54 #5543 | Zbl 0349.34029

[11] Kannan (R.) and Locker (J.), On a class of nonlinear boundary value problems, J. Differential Eq., vol. 26, 1977, p. 1-8. | MR 58 #1349 | Zbl 0326.34024

[12] Lang (S.), Analyse réelle, Inter-Éditions, Paris, 1977.

[13] Lazer (A. C.), Application of a lemma on bilinear forms to a problem in nonlinear oscillations, Proc. Amer. Math. Soc., vol. 33, 1972, p. 89-94. | MR 45 #2258 | Zbl 0257.34041

[14] Lazer (A. C.) and Sanchez (D. A.). - On periodically perturbed conservative systems, Michigan Math. J., vol. 16, 1969, p. 193-200. | MR 39 #7212 | Zbl 0187.34501

[15] Mawhin (J.), Contractive mappings and periodically perturbed conservative systems, Arch. Math. (Brno), vol. 12, 1976, p. 67-73. | MR 55 #10779 | Zbl 0353.47034

[16] Mawhin (J.), Topological degree methods in nonlinear boundary value problems, Regional Conf. Series in Math. n° 40, Amer. Math. Soc., Providence R.I., 1979, Second printing, 1981. | MR 80c:47055 | Zbl 0414.34025

[17] Mawhin (J.). - Compacité, monotonie et convexité dans l'étude de problèmes aux limites semi-linéaires, Sem. Anal. Moderne, n° 19, Université de Sherbrooke, Québec, 1981. | Zbl 0497.47033

[18] Reid (W. T.), Some elementary properties of proper values and proper vectors of matrix functions, S.I.A.M. J. Appl. Math., (2), vol. 18, 1970, p. 259-266. | MR 41 #8623 | Zbl 0192.37201

[19] Reissig (R.). - Contractive mappings and periodically perturbed non-conservative systems, Lincei-Rend. Sc. fis. mat. e nat., vol. 58, 1975, p. 696-702. | MR 55 #3428 | Zbl 0344.34033

[20] Ward (J. R.). - Periodic solutions of perturbed conservative systems, Proc. Amer. Math. Soc., vol. 72, 1978, p. 281-285. | MR 80b:34045 | Zbl 0418.34045

[21] Ward (J. R.), The existence of periodic solutions for nonlinearly perturbed conservative systems, Nonlinear Analysis, Theory, Methods and Appl., vol. 5, 1979, p. 697-705. | MR 80h:34053 | Zbl 0434.34031